Hello everyone. I found this forum to be very interesting. I was diagnosed with anxiety and some other condition Hypocondriasis or something like that. And have been on Clomiprimine and Clonazepam for about 16 years. I do not miss any doses as I take them at night before bed. But now this rotten anxiety is back or at least I think this is anxiety. Symptoms include muscle movements hot flushes and this fear of losing all control and the constant thinking about it makes me even worse. For the past 3 days have very bad me battling my mind. My question is why would it show up now while I am on medication? Any help would be appreciated. I am a 51 yr old male.:mad::(Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?